FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Dear valued customers,

We would like to inform you that, due to necessary updates to our systems, All Medicines (GSL, P and POM) on our website are temporarily unavailable to purchase until further notice . We apologize for any inconvenience this may cause. Non-medical products such as baby milk, food products, vitamins etc are unaffected by this and there are no restrictions.

If you have any immediate concerns or require assistance with a specific matter related to Treatment, please feel free to reach out to our customer support team at 020 8004 0895 Or Email us on info@britishchemist.co.uk We appreciate your understanding and patience during this period. Thank you for being a valued customer.

Please subscribe for future updates and exclusive deals

BEECHAMS MAX STRENGTH ALL IN ONE CAPSULE

16

£5.29

Beechams Max Strength All In One Capsules are an effective form of treatment for relieving the effects of a cold or flu.

Information Leaflet
SKU: 3411873 Categories: ,

Other Available Vendor

Description

What is Beechams Max Strength All In One Ultra Capsules?

Beechams Max Strength All In One Capsules are an effective form of treatment for relieving the effects of a cold or flu. Each capsule contains three active ingredients that help to provide relief for cold and flu symptoms:

  • Paracetamol
  • Phenylephrine
  • Guaifenesin

Paracetamol is a painkiller that will reduce headaches and other aches and pains, as well as relieving a fever if you have one. Phenylephrine is a decongestant that will unblock the nose and sinuses, helping you to breathe easier. Guaifenesin is an expectorant which reduces the mucus that blocks the throat and chest, helping you to breathe and also helping to treat a mucus cough.

What’s the difference between a cold and the flu?

Both a cold and the flu are caused by a virus. There are more types of cold virus, of which there are many, and the flu, which there are significantly fewer of. A cold is generally milder than flu but the symptoms are similar. A cold will also appear more gradually instead of the flu which comes within a few hours. Cold symptoms generally only affect your nose and throat and you can do things you normally would without being infected. Whereas with the flu you will feel tired and feel too ill to do anything.

Additional information

Pack Size

16

Uses / Instructions

Take TWO capsules every four hours.

Do not exceed taking eight capsules in any 24 hours.

Do not take for longer than five days unless advised to do so.

Warnings

  • Patients suffering from chronic cough or asthma should consult a physician before taking this product.
  • Patients should stop using the product and consult a health care professional if cough lasts for more than 5 days or comes back, or is accompanied by a fever, rash or persistent headache.
  • Do not take with a cough suppressant. If you are taking medication or are under medical care, consult your doctor before using this medicine.
  • Contains paracetamol. Do not take with any other paracetamol-containing products.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take with other flu, cold or decongestant products.
  • This product should not be used during pregnancy or breast feeding without medical advice.

Side Effects

Like with many medicines, there is a chance of side effects. Potential side effects when using these caplets include:

  • An allergic reaction including a skin rash and itching.
  • Mouth ulcers
  • Breathing problems
  • Fevers or infections
  • Nausea
  • Loss of appetite
  • A fast or irregular heartbeat
  • A headache
  • Diarrhoea
  • Difficulty sleeping

See patient information leaflet for a full list of side effects.

Ingredients

Active ingredients:

Each capsule contains Paracetamol 500 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 6.1 mg.

Other ingredients:

Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E 104), indigo carmine (E 132), erythrosine (E 127) and titanium dioxide (E 171).

See patient information leaflet for a full list of ingredients.

Reviews

There are no reviews yet.

Be the first to review “BEECHAMS MAX STRENGTH ALL IN ONE CAPSULE”

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Dear valued customers,

We would like to inform you that, due to necessary updates to our systems, All Medicines (GSL, P and POM) on our website are temporarily unavailable to purchase until further notice . We apologize for any inconvenience this may cause. Non-medical products such as baby milk, food products, vitamins etc are unaffected by this and there are no restrictions.

If you have any immediate concerns or require assistance with a specific matter related to Treatment, please feel free to reach out to our customer support team at 020 8004 0895 Or Email us on info@britishchemist.co.uk
We appreciate your understanding and patience during this period. Thank you for being a valued customer.

Please subscribe for future updates and exclusive deals